Advanced search

Integral-equation modeling of the scattering and absorption of multilayered doubly-periodic lossy structures.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
MARLY, N, Bart Baekelandt, Daniël De Zutter, and HF PUES. 1995. “Integral-equation Modeling of the Scattering and Absorption of Multilayered Doubly-periodic Lossy Structures.” Ieee Transactions on Antennas and Propagation 43 (11): 1281–1287.
APA
MARLY, N., Baekelandt, B., De Zutter, D., & PUES, H. (1995). Integral-equation modeling of the scattering and absorption of multilayered doubly-periodic lossy structures. IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, 43(11), 1281–1287.
Vancouver
1.
MARLY N, Baekelandt B, De Zutter D, PUES H. Integral-equation modeling of the scattering and absorption of multilayered doubly-periodic lossy structures. IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION. 1995;43(11):1281–7.
MLA
MARLY, N, Bart Baekelandt, Daniël De Zutter, et al. “Integral-equation Modeling of the Scattering and Absorption of Multilayered Doubly-periodic Lossy Structures.” IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION 43.11 (1995): 1281–1287. Print.
@article{196068,
  author       = {MARLY, N and Baekelandt, Bart and De Zutter, Dani{\"e}l and PUES, HF},
  issn         = {0018-926X},
  journal      = {IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION},
  language     = {eng},
  number       = {11},
  pages        = {1281--1287},
  title        = {Integral-equation modeling of the scattering and absorption of multilayered doubly-periodic lossy structures.},
  volume       = {43},
  year         = {1995},
}